# SDR K11A2018043073001

- Difficulty date: April 30, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-400
- Aircraft serial: 26437
- Aircraft time: 57,950 hours, 29,323 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT BLEED TRIP OFF LIGHT ILLUMINATED ON TAKEOFF ROLL
